# SDR JJBA20251024055

- Difficulty date: October 16, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 42,273 hours, 29,772 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL RIB CRACKED IN MULTIPLE SPOTS. REMOVED AND REPLACED LH WHEEL WELL RIB.
